# SDR DALA2024122411991

- Difficulty date: December 14, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0725961) CORROSION AROUND LAV FLOOR FITTING AT STA 915, LBL 24.5, WL 208. REPAIRED LAV FLOOR FITTING AT STA 915 LBL 24.5 PER ENGINEERING REPAIR ERA 622788-14.
